| Model Number |
6248V-90 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/05/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that during the implant procedure, the handle broke off the catheter during slitting.The catheter was removed.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product event summary: the delivery catheter was returned and analyzed.The mechanical operation of the catheter peeling/slitting/splitting showed a spiral slit.The catheter shaft broke in two pieces.The catheter shaft was kinked/buckled.Visual analysis of the catheter indicated damage during use.If information is provided in the future, a supplemental report will be issued.